# SDR SWAA2016081154745

- Difficulty date: June 24, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-7
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ANGLE CORRODED AT BS 727, BETWEEN LBL 21 & RBL 21.  R & R THE ANGLE IAW AMM.
